Back to all discussions

Stinging feeling

Hi All, had UC for 15 years, relatively under control with Asacol & Pentasa. Over the last few months had to use Pentasa more to control rectum flare. I now have a stinging sensation in my back passage I sit and lay down, it’s not too noticeable when moving around. Any advice what this could be?

  1. Hi - fellow UC sufferer here. I'm not sure but I've had the exact same thing recently, particularly noticeable at night when trying to get to sleep, which has been an ordeal in itself. I've recently started taking suppositories, so wondering if it could be a consequence of that? I've also been pretty badly constipated for a long while, which again might be a factor, I don't know. I'm also keen to hear from others on this.

    1. Thanks for reaching out. I'm not positive what this could be. A reaction maybe to treatment? Have you brought this symptom up to your doctor? Keep us updated, if you can! - Pam (team member)

      or create an account to reply.